# SDR DALA2016032702358

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 750-769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON WINDOW FRAME BETWEEN BS 750 TO 769 AND LONGERONS 12RT TO 13RT. REWORKED AREAS WERE MEASURED, UT WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5, FIG 3, SHEET 1 AND 2.  BLEND OUTS ON ZONE CRITICAL, THE ORIGINAL THICKNESS ON BLEND OUT 1 IS .086" AND REMAINING THICKNESS .083" THE ORIGINAL THICKNESS BLEND OUT, 2 IS .085" AND REMAINING THICKNESS .082",  THE ORIGINAL THICKNESS BLEND OUT 3 IS .085" AND REMAINING THICKNESS .082" THE ORIGINAL THICKNESS ON BLEND OUT 5 IS .086" AND REMAINING THICKNESS .082", THEREFORE ALL AREAS ARE WITHIN OF LIMITS IAW ER/A 545081-14, REV ORIGINAL HFEC INSPECTION WITHIN EVERY 24 MONTHS AFTER SECTION I UNTIL SECTION III IS ACCOMPLISHED.
